Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Fingered vagina, sperm present on hand. Taken i-pill, vaginal bleeding, missed periods. Causes?

hi my name is que is ..near abt 1month ago my boyfrnd fingiring me..nd his sperm comes out ..nd he clean his sperm with his hand ..after cleaning his sperm then he again fingiring for my sake i eat an an i pill .after taking i pill my period is come in 3-4 day...nd today is1 month is period is not come...plzzz tell me what i me plz,....
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
thank for using healthcare magic,
well by circumstances which you discribed its very difficult to get pregnant just by fingering contaminated with semen plus you took i pill so chnaces are zero..
you also got your period after that so its not possible that you are pregnant..
this month delay can be some other reason like stress , heavy physical activity , exercise or hormonal imbalance..
i will suggest you to wait for few days and still if you dont get your periods then consult gynecologist..
take care..
Answered: Fri, 2 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor